# SDR SIMA20161004002

- Difficulty date: October 4, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 37,188 hours, 33,358 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 14567014613
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QA FOUND LT MLG AFT UPPER TRUNNION CRACKED IN UPPER RADIUS. AIRCRAFT WAS  REMOVED FROM SERVICE. -C/A-REMOVED AND REPLACED LH MLG AFT UPPER TRUNION IAW ERS-EM-57MR702. AIRCRAFT RETURNED TO SERVICE.
